# SDR DL76L100640

- Difficulty date: March 15, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 79,738 hours, 11,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: M731
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT EMERGENCY LIGHTS L644, L391, L392, L393 INOP.  REPLACED M731 POWER SUPPLY AND BATTERY.  EMERGENCY LIGHTS OPS NORMAL.  ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS
